Ask a doctor

I Have Tenderness All Around the Edge of Implants Still After 4 months, Will This End?

Will I ever be totally pain free? Surgeon was happy at 3month check, but I am getting tired of pain and can't lie on front still at 4months .

Doctor Answers (3)

Pain four months after breast augmentation

+1

Hello,

It is somewhat rare to have consistent pain 4 months after breast augmentation.  If it is getting better than I would wait longer.  I am a proponent of massage especially for pain since part of the pain sensory process is getting your brain and body to get used to changes that have occured after surgery.

All the best,

Dr Repta

Web reference: http://aaaplasticsurgery.com

Scottsdale Plastic Surgeon
5.0 out of 5 stars 73 reviews

Pain After Breast Augmentation

+1

Thank you for the question.

Unfortunately, the key to accurate diagnosis is physical examination;  without this exam your online consultants can only speculate as to the etiology of your unusual symptoms.  I would suggest follow-up with your plastic surgeon for  evaluation. A second opinion(if necessary) may also be helpful to determine the etiology of your discomfort.

 

Web reference: http://www.poustiplasticsurgery.com/Procedures/procedure_breastaugmentation.htm

San Diego Plastic Surgeon
5.0 out of 5 stars 629 reviews

Pain 4 months after breast augmentation

+1

I must say that your case is quite unusual. The nerve distribution of the breast would be difficult to chart in that shape. Short of some element of capsular contracture forming, I am not sure what the cause is. If your breast remains soft, then a referral to a neurologist for an evaluation and possibly getting started on medications like Neurontin might be indicated until it gets better.

Las Vegas Plastic Surgeon
4.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.